# SDR CALA2013121693745

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 40,889 hours, 17,560 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 149
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIDE STICK PRIORITY DISPLAYED ON UPPER ECAM SCREEN F CTL.  REPLACED NR 1 ELAC, OPERATIONS TESTED OKAY.
